×

zbMATH — the first resource for mathematics

Stability, instability and aperiodicity tests for linear discrete systems. (English) Zbl 0257.93027

MSC:
93D99 Stability of control systems
93C05 Linear systems in control theory
93C55 Discrete-time control/observation systems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Åström, K.J., ()
[2] Cohn, A., Über die anzahl der wurzeln einer algebraischen gleichung in einem kreise, Math., 2, 110-148, (1922) · JFM 48.0083.01
[3] Jury, E.I., ()
[4] Mansour, M., Instability criteria for linear discrete systems, Automatica, 2, 167-178, (1955) · Zbl 0142.36403
[5] Marden, M., The geometry of the zeros of a polynomial in a complex variable, Am. math. soc., (1949) · Zbl 0038.15303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.